RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
1981
Volume 17,
Number 10,
Pages
1817–1825
(Mi de4378)
Partial Differential Equations
On the asymptotic behavior of the solution of a problem on the diffraction of long waves on the surface of a stratified fluid
S. A. Gabov
,
A. G. Sveshnikov
,
A. K. Shatov
Lomonosov Moscow State University
UDC:
517.958:535.4
Received:
21.05.1981
Fulltext:
PDF file (893 kB)
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025